# SDR NSVA97013

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207CJ
- Make and model: Beech 1900C
- Aircraft serial: UC107
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 993880043
- Condition: Failed
- Location: Nlg Steering
- Part time: 126 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI, PART OF THE NOSE GEAR STEERING ACTUATOR FAILED CAUSING LOSS OF ASSISTED NOSE WHEEL STEERING.  MAINTENANCE INSPECTED THE AIRCRAFT AND SECURED ALL LOOSE ITEMS.  THE ACTUATOR WAS DEFERRED IAW MEL 32-6 CAT C.  ON 10-2-97, THE STEERING ACTUATOR WAS REPLACED, AND THE MEL CLEARED.  (X)
